ive been taking lexapro for about 1 month now and the first 2 wks i was taking 10 mg and wasnt having any side effect... 2 weeks ago my doctor switched me too 20mg and everything was good until 3 days ago when i started twitching and then the confusion starts
Lexapro - why is my whole body twitching uncontrollably and why am I feeling confused all the time?
Question posted by dollie420 on 14 July 2016
Last updated on 15 July 2016 by MeggieGirl
Janie is right. Also, Lexapro has a very large number of potential side effects. For the twitching, known side effects include: muscle cramps, muscle stiffness, muscle weakness, myalgia (which is pain and tenderness of the muscles), dizziness, hyperreflexia (a not normal and involuntary increased response in the tissues connecting the bones to the muscles), involuntary muscle contractions (caused by electrical impulses from the nervous system), restless legs (they twitch, jerk, cramp, etc.), tics (contractions of muscle - usually in face or limb that you can't control), TWITCHING (sharp, jerky, sometimes with a sharp pain).
For the confusion part, amnesia (memory loss), anxiety attack, impaired concentration, disorientation (lost sense of direction, place, time or surroundings as well as mental CONFUSION on personal identity), forgetfulness...
There are so many more... my point is, what you're experiencing can VERY MUCH be attributed to the Lexapro, and a good talk with the Doc is in order.
I believe it would be best to call you doctor as soon as you can. Your symptoms could be more serious than the common side effects. Ask your doctor if he would suggest a decrease back to 10 mg.
Hope it all works out for you. If you can let us know your outcome :)
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.